# SDR SWIA201436638

- Difficulty date: January 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 23,269 hours, 21,313 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE EACH OVERSIZED HOLE & TWO EACH ELONGATED HOLES.  C CHECK REPAIRED BULKHEAD IAW REO.
